# SDR SWAA2024101547857

- Difficulty date: October 12, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 60,016 hours, 36,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HAND (F/O SIDE) EMERGENCY EXIT LIGHT COVER LOOSE<[01] SECURED EMERGENCY LIGHT COVER PER AMM 33-51-01
